MathSciNet Relay Station
MathSciNet bibliographic data
MR3007130 11A63 (11T71 28A80 94A60)
Heuberger, Clemens; Krenn, Daniel Analysis of width-$w$ non-adjacent forms to imaginary quadratic bases. J. Number Theory 133 (2013), no. 5, 1752–1808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement